You may not know what your body is struggling with: Kangana Ranaut advices all those who had COVID 19
Actress Kangana Ranaut took to her social media and shared a note of advice for all those who had COVID 19. She said, "You may not know what your body is struggling with."
Bollywood actress Kangana Ranaut is always known for putting her thoughts out there. On the issue of COVID 19 too, the Thalaivii star has often shared her stance and now, after having battled the virus, the actress has opened up about what one should start doing after contracting COVID in her recent note.
To recall, a few months ago, Kangana Ranaut also caught the virus and was in home quarantine for a few days. Now, the Dhaakad star has shared her word of advice for all those dealing with Post COVID 19 issues.
Taking to her Instagram story, the Queen actress penned a note where she urged everyone to take care of their body after recovering from COVID 19.
She expressed that one may not get to know what issues they have post COVID until they get tested at work and other places. Kangana wrote,
"All those who have had covid or the vaccine please check your vitamin d3 and b12 levels, start these supplements regardless, also work on strengthening your body and organs....through yoga, daily walks or any other form of exercise that you do, add meditation or pranayam to it... you may not know what your body is struggling with unless it's tested by work, circumstances or situations.. take care of yourself."
Meanwhile, Ranaut has been recently in the headlines as she has been busy shooting for her debut production film, Tiku Weds Sheru with Nawazuddin Siddiqui.
The film will also introduce Avneet Kaur in Bollywood and is Kangana's first production under Manikarnika Films. Besides this, Kangana will be seen in Tejas and Dhaakad. In Dhaakad, she will be seen as Agent Agni against Arjun Rampal. It is directed by Razneesh Ghai.
On the other hand, in Tejas, she will be seen in the role of an Indian Air Force fighter pilot.
1 years ago
She has said correct things. Due to excessive medicine intake lungs too are getting effected.